# SDR SWAA2025100320500

- Difficulty date: October 2, 2025
- Submitted: October 3, 2025
- Operation: Air carrier
- Aircraft: N8798Q
- Make and model: Boeing 737-8
- Aircraft serial: 67786
- Aircraft time: 8,438 hours, 4,119 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD GALLEY SERVICE DOOR EXTERIOR AND LOWER INTERIOR EMERGENCY EXIT LIGHTS ARE INOP. ] INITIAL EVALUATION PERFORMED EMERGENCY LIGHTS OPS TEST PER AMM 33-51-00. CHARGED EMERGENCY LIGHTS BATTERY PACKS FOR 90MINUTES PER AMM 33-51-06. EMERGENCY LIGHTS AT THE FWD GALLEY SERVICE DOOR INTERIOR AND EXTERIOR OPS CHECKS GOOD. PER IFIM TASK 33-51-00-810-801.
